FALOCCHI, ALESSIO

FALOCCHI, ALESSIO  

Dipartimento di Scienze Matematiche  

050576  

Mostra records
Risultati 1 - 5 di 5 (tempo di esecuzione: 0.006 secondi).
Citazione Data di pubblicazione Autori File
A positivity preserving property result for the biharmonic operator under partially hinged boundary conditions / Berchio, E.; Falocchi, A.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 200:4(2021), pp. 1651-1681. [10.1007/s10231-020-01054-6] 1-gen-2021 Berchio E.Falocchi A. Berchio-Falocchi2020_Article_APositivityPreservingPropertyR.pdf
About Symmetry in Partially Hinged Composite Plates / Berchio, E.; Falocchi, A.. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - STAMPA. - 84:3(2021), pp. 2645-2669. [10.1007/s00245-020-09722-y] 1-gen-2021 Berchio E.Falocchi A. Berchio-Falocchi2020_Article_AboutSymmetryInPartiallyHinged.pdfbefa_symmetry_revision.pdf
Maximizing the ratio of eigenvalues of non-homogeneous partially hinged plates / Berchio, E.; Falocchi, A.. - In: JOURNAL OF SPECTRAL THEORY. - ISSN 1664-039X. - STAMPA. - 11:2(2021), pp. 743-780. [10.4171/JST/355] 1-gen-2021 Berchio E.Falocchi A. 2021_BF2.pdfbefa_AAM.pdf
On the first frequency of reinforced partially hinged plates / Berchio, E.; Falocchi, Alessio; Ferrero, A.; Ganguly, D.. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - STAMPA. - 23:3(2021), pp. 1-37. [10.1142/S0219199719500743] 1-gen-2021 Berchio E.FALOCCHI, ALESSIO + weight_19-07-16-REV.pdfCommunications in contemporary mathematics.pdf
On the stability of a nonlinear nonhomogeneous multiply hinged beam / Berchio, E.; Falocchi, A.; Garrione, M.. - In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS. - ISSN 1536-0040. - STAMPA. - 20:2(2021), pp. 908-940. [10.1137/20M1374109] 1-gen-2021 Berchio E.Falocchi A. + Multispan.pdf2021_multispan.pdf